MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2004.10.888

Медицинская библиотека · Journal of the American Academy of Dermatology · 2005

Pityriasis rosea-like eruption during treatment with imatinib mesylate: description of 3 cases.

Brazzelli Valeria, Prestinari Francesca, Roveda Elena, Barbagallo Tania, Bellani Eleonora, Vassallo Camilla, Orlandi Ester, Passamonti Francesco, Borroni Giovanni

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Imatinib mesylate (IM) represents the first-line treatment for chronic myeloid leukemia (CML). We hereby relate 3 cases of an IM-induced pityriasis rosea (PR)-like cutaneous eruption. Patients developed an erythematous, slightly pruritic, macular skin eruption, with many lesions having a peripheral collarette of desquamation, confined to the trunk, limbs, and arms with a vaguely dermatomal diffusion. The histologic findings suggested a reactive process to the drug. Full dermatological recovery was obtained after IM discontinuation, but lesions reappeared upon restoring therapy, suggesting the drug-related nature of the rash. To our knowledge this is the first reported PR-like cutaneous eruption to IM.

Для цитирования: Brazzelli Valeria, Prestinari Francesca, Roveda Elena, Barbagallo Tania, Bellani Eleonora, Vassallo Camilla, Orlandi Ester, Passamonti Francesco, Borroni Giovanni. Pityriasis rosea-like eruption during treatment with imatinib mesylate: description of 3 cases.. Journal of the American Academy of Dermatology. 2005. DOI: 10.1016/j.jaad.2004.10.888.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.